Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 67, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 2, 2017, 11:32 AM CDT for Fayette County, Texas. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2017, 11:32 AM CDT (16:32 UTC)
- Expired
- Apr 2, 2017, 12:03 PM CDT
- In force
- 31 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Fayette County, TX
The radar
The Ft Hood radar (KGRK), 100 km from the middle of the area, began a volume at 16:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 11:36 AM CDT | HAIL 1 | 3 Ne La Grange, TX | TIME ESTIMATED FROM RADAR |
| Apr 2, 11:36 AM CDT | HAIL 1 | 3 Ne La Grange, TX | TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 6:00 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 4.5 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3410 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 521 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 178 m²/s²
- 0-3 km storm-relative helicity
- 328 m²/s²
- Significant tornado parameter
- 3.7
- Supercell composite
- 20.1
The text
As transmitted.
467
WUUS54 KEWX 021632
SVREWX
TXC149-021715-
/O.NEW.KEWX.SV.W.0067.170402T1632Z-170402T1715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1132 AM CDT SUN APR 2 2017
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Northeastern Fayette County in south central Texas...
* Until 1215 PM CDT
* At 1132 AM CDT, a severe thunderstorm was located over La Grange,
moving northeast at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
La Grange, Fayetteville, Round Top, Carmine, Rutersville,
Warrenton, Waldeck, Rabbs Prairie, Walhalla, Willow Springs,
Ammannsville, Winedale, Rek Hill, Mullins Prairie and Nechanitz.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 100 PM CDT for south central
Texas.
LAT...LON 2992 9661 2976 9687 2988 9696 3015 9678
3014 9676 3015 9671 3017 9669 3015 9668
3014 9665 3013 9665 3011 9663 3008 9663
2996 9657
TIME...MOT...LOC 1632Z 221DEG 35KT 2988 9687
HAIL...1.00IN
WIND...60MPH
$$
HAMPSHIRE2 follow-up statements
257
WWUS54 KEWX 021655
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1155 AM CDT SUN APR 2 2017
TXC149-021715-
/O.CON.KEWX.SV.W.0067.000000T0000Z-170402T1715Z/
Fayette TX-
1155 AM CDT SUN APR 2 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR NORTHEASTERN FAYETTE COUNTY...
At 1155 AM CDT, a severe thunderstorm was located near Round Top, or
12 miles northeast of La Grange, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Round Top, Carmine, Walhalla, Willow Springs, Warrenton, Winedale and
Waldeck.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 100 PM CDT for south central
Texas.
LAT...LON 2994 9663 2992 9674 3006 9680 3014 9676
3015 9671 3017 9669 3015 9668 3014 9665
3013 9665 3011 9663 3008 9663 2998 9658
TIME...MOT...LOC 1655Z 219DEG 27KT 3001 9670
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
MO636
WWUS54 KEWX 021703
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1203 PM CDT SUN APR 2 2017
TXC149-021713-
/O.CAN.KEWX.SV.W.0067.000000T0000Z-170402T1715Z/
Fayette TX-
1203 PM CDT SUN APR 2 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FAYETTE COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.
A Tornado Watch remains in effect until 100 PM CDT for south central
Texas.
LAT...LON 2994 9663 2992 9674 3006 9680 3014 9676
3015 9671 3017 9669 3015 9668 3014 9665
3013 9665 3011 9663 3008 9663 2998 9658
TIME...MOT...LOC 1701Z 221DEG 35KT 3007 9664
$$
HAMPSHIREWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 8:19 AM CDT, 3 hours 13 minutes earlier.
Area forecast discussion, Apr 2, 8:19 AM CDT, 3 hours 13 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 819 AM CDT Sun Apr 2 2017 .UPDATE... The forecast has been updated to include the expansion of Tornado Watch #108 to cover areas from Zavala county eastward into the coastal plains. We have also increased rain chances across the I-35 and Highway 57 corridors to the southwest of San Antonio. && .PREV DISCUSSION... /ISSUED 725 AM CDT Sun Apr 2 2017/ AVIATION.../12Z TAFS/ A severe line of showers and thunderstorms with hail up to 2 inches will move into SAT/SSF around 1330Z, so have TSRA there until 1630Z with IFR-MVFR ceilings and visibilities. Severe wind gusts have not been confirmed as of yet, but gusts may increase as this line matures and daytime heating commences. Although we have not added in wind shear or stronger gusts at the current moment, we will amend as necessary and gusts of at least 30-40 knots seem reasonable with the line passage. The line is not expected to arrive at AUS until closer to 15Z and ending around 17Z, but the showers currently going on around AUS may transition to deep thunderstorms ahead of the line. Thus, we have included the mention of TSRA by 14Z to account for this possibility along with the potential for the line to accelerate a bit as a bowing segment to the west of ERV moves in the direction of AUS. Gusts with this line at AUS may be a bit stronger closer towards 40-50 knots given another hour or so of daytime heating. A tornado is possible with these storms, particularly any cells that develop ahead of the line. VCTS is mentioned through 18-19Z at the I-35 TAF sites to account for uncertainty. Dry air moving into the midlevels should gradually end the more severe shower and thunderstorm threat by early afternoon for the I-35 corridor. Models are trending towards not having additional showers and thunderstorms later tonight, but there is still a low chance some elevated storms may redevelop as the upper level disturbance passes to our north near the OK/TX border. We will continue to monitor this, but for now have left this out of the TAFs based on trends and are just highlighting gusty westerly winds up to 25 knots at all sites. DRT should become VFR later around 16Z, whereas the I-35 corridor should become VFR by early or mid-afternoon. PREV DISCUSSION... /ISSUED 643 AM CDT Sun Apr 2 2017/ UPDATE... We have updated the forecast to include the mention of Tornado Watch #108, which is in effect for the Hill Country and portions of the I-35 corridor until 1 PM today. PREV DISCUSSION... /ISSUED 541 AM CDT Sun Apr 2 2017/ SHORT TERM (Today through Monday)... A busy weather pattern is already underway and will continue into the afternoon hours today. Currently, an upper level low pressure system centered over north central Mexico can be seen on water vapor imagery. To the east of this feature, convection continues to develop over the Rio Grande plains and southern Edwards Plateau. Convection is also being enhanced by a surface low just south of Del Rio and cold front edging into the western Hill Country. Severe weather concerns for today include damaging winds, large hail and tornadoes, especially across the Hill Country and I-35 corridor. We currently have an ongoing area of severe storms across portions of the southern Edwards plateau, Rio Grande plains and western Hill Country. With continued warm/moist advection in the low-levels along with increasing lift in the mid and upper levels, the active weather will spread eastward today. In addition, we are already seeing some surface-based development in the warm sector and expect this trend to continue with additional daytime heating. Based on the above, we should see a gradual increase in the severe weather threat across south central Texas today. In addition, concerns are also increasing for heavy rainfall across the Hill Country and portions of the I-35 corridor. We have already seen some impressive totals at Del Rio (almost 5") today and given impressive moist air advection in the low-levels and a very efficient rainfall setup, we have issued a Flash Flood Watch for portions of the Rio Grande plains, southern Edwards Plateau, Hill Country and I-35 corridor today. We should see a decrease in the active weather from west to east by late afternoon. Still, can't rule out some showers and storms across the Hill Country and I-35 corridor north of San Antonio as the center of the upper low passes across the mentioned areas. LONG TERM (Monday Night through Saturday)... The weather pattern for the upcoming work week will be much calmer as southwest to westerly flow aloft prevails. Above normal high temperatures are in store on Tuesday, followed by a weak cold front dropping temperatures down closer to normal on Wednesday and Thursday. A warming trend takes shape for the latter portion of the forecast period. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 77 56 85 58 87 / 90 30 0 0 - Austin Bergstrom Intl Airport 77 54 84 55 86 / 90 30 0 0 - New Braunfels Muni Airport 78 54 85 55 87 / 80 10 0 0 0 Burnet Muni Airport 70 52 81 54 84 / 100 30 0 0 - Del Rio Intl Airport 70 52 86 57 88 / 70 0 0 0 0 Georgetown Muni Airport 76 55 83 55 85 / 100 40 0 0 - Hondo Muni Airport 79 51 85 54 88 / 70 - 0 0 0 San Marcos Muni Airport 79 54 85 55 87 / 80 10 0 0 - La Grange - Fayette Regional 80 55 84 57 87 / 80 20 0 0 - San Antonio Intl Airport 78 54 85 57 88 / 80 - 0 0 0 Stinson Muni Airport 81 54 85 56 88 / 70 - 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 4 PM CDT this afternoon for the following counties: Bandera...Bastrop...Blanco...Burnet...Edwards... Gillespie...Hays...Kendall...Kerr...Kinney...Lee...Llano...Real... Travis...Uvalde...Val Verde...Williamson. && Mesoscale/Aviation...TB3 Synoptic/Grids...24 Public Service/Data Collection...33
Hazardous weather outlook, Apr 2, 6:49 AM CDT, 4 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 649 AM CDT Sun Apr 2 2017 TXZ171>173-183>194-202>209-217>225-228-031200- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 649 AM CDT Sun Apr 2 2017 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. An active weather pattern is expected across all of south central Today. Initially, the most active weather will be across the southern Edwards Plateau as a line of storms begins to organize. As this line of storms strengthens and moves east across the Hill Country and I-35 corridor through midday, a combination of large hail, damaging winds and locally heavy rainfall can be expected. In addition, an isolated tornado can not be ruled out. As this line of storms approaches the I-35 corridor Sunday morning, the threat for tornadoes will increase. In addition, rainfall amounts of 1 to 3 inches could bring the potential for localized flooding, especially across those areas that had heavy rains earlier in the week. By early Sunday evening, the severe weather concerns should be on the decrease as the line of storms moves east of the region. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are urged to report severe weather and flooding with the storm system this weekend.
In the hours before
Special weather statement, Apr 2, 10:39 AM CDT, 53 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1039 AM CDT SUN APR 2 2017
TXZ209-021615-
Fayette TX-
1039 AM CDT SUN APR 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FAYETTE COUNTY UNTIL
1115 AM CDT...
At 1039 AM CDT, Doppler radar was tracking a strong thunderstorm near
La Grange, moving northeast at 25 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
La Grange, Round Top, Rabbs Prairie, Warda, Plum, Walhalla,
Rutersville, Warrenton, Nechanitz and Waldeck.
A Tornado Watch remains in effect until 100 PM CDT for south central
Texas.
LAT...LON 3001 9664 2986 9696 2992 9704 3007 9694
3011 9685 3015 9680
TIME...MOT...LOC 1539Z 224DEG 22KT 2991 9698
HAMPSHIRELocal storm report, Apr 2, 10:43 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1043 AM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM TSTM WND DMG 4 NNW SERENADA 30.75N 97.72W
04/02/2017 WILLIAMSON TX PUBLIC
SMALL TREE LIMBS BLOWN DOWN
&&
CVPSpecial weather statement, Apr 2, 10:46 AM CDT, 46 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1046 AM CDT SUN APR 2 2017
TXZ193-194-209-021630-
Bastrop TX-Fayette TX-Lee TX-
1046 AM CDT SUN APR 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL BASTROP...LEE AND
NORTH CENTRAL FAYETTE COUNTIES UNTIL 1130 AM CDT...
At 1046 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles east of Tanglewood to 9 miles southwest
of Giddings. Movement was east at 45 mph.
Winds in excess of 45 mph will be possible with these storms.
Locations impacted include...
Giddings, Smithville, Lexington, Fedor, Tanglewood, Dime Box, Serbin,
Northrup, Old Dime Box, Ledbetter, Loebau, Hills, Leo, Lincoln,
Winchester and Manheim.
A Tornado Watch remains in effect until 100 PM CDT for south central
Texas.
LAT...LON 3025 9669 3024 9674 3020 9674 3016 9679
3014 9677 3014 9675 3007 9693 3000 9698
2998 9716 3051 9699 3052 9690 3046 9690
3046 9688 3043 9687 3043 9685 3039 9679
3032 9674 3032 9669 3029 9664
TIME...MOT...LOC 1546Z 252DEG 38KT 3052 9686 3007 9701
MOLocal storm report, Apr 2, 10:47 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1047 AM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 AM FLASH FLOOD 1 SSW DEL RIO 29.36N 100.90W
04/02/2017 VAL VERDE TX PUBLIC
VIDEO OF STREET FLOODING IN DOWNTOWN DEL RIO POSTED ON
SOCIAL MEDIA. VIDEO IS TAKEN NEAR THE INTERSECTION OF
MAIN AND GIBBS STREET.
0240 AM FLASH FLOOD DEL RIO 29.38N 100.90W
04/02/2017 VAL VERDE TX LAW ENFORCEMENT
MULTIPLE WATER RESCUES AND VEHICLES STUCK IN WATER
REPORTED AROUND DEL RIO.
0400 AM HAIL 7 NE CAMP WOOD 29.74N 99.93W
04/02/2017 M1.00 INCH UVALDE TX COCORAHS
0623 AM HAIL LEAKEY 29.72N 99.76W
04/02/2017 M2.00 INCH REAL TX BROADCAST MEDIA
0700 AM HEAVY RAIN DEL RIO 29.38N 100.90W
04/02/2017 M4.48 INCH VAL VERDE TX CO-OP OBSERVER
24 HOUR RAINFALL ENDING AT 7 AM TODAY
0700 AM HEAVY RAIN 8 NNW DEL RIO 29.48N 100.95W
04/02/2017 M2.85 INCH VAL VERDE TX COCORAHS
24 HOUR TOTAL ENDING AT 7 AM TODAY
0717 AM HAIL 7 N BRACKETTVILLE 29.42N 100.41W
04/02/2017 E0.75 INCH KINNEY TX PUBLIC
0725 AM FLASH FLOOD 10 SW ROCKSPRINGS 29.91N 100.32W
04/02/2017 EDWARDS TX DEPT OF HIGHWAYS
FM 674 CLOSED DUE TO FLOODING
0725 AM TSTM WND DMG INGRAM 30.08N 99.24W
04/02/2017 KERR TX LAW ENFORCEMENT
SHERIFF DEPT REPORTS TREES BLOWN DOWN IN INGRAM
0730 AM TSTM WND DMG 2 S LEAKEY 29.70N 99.76W
04/02/2017 REAL TX TRAINED SPOTTER
TRAINED SPOTTER REPORTED LARGE PECAN TREES BLOWN DOWN
SOUTH OF LEAKEY
0730 AM HAIL KERRVILLE 30.04N 99.14W
04/02/2017 E0.88 INCH KERR TX PUBLIC
PEA AND NICKEL SIZED HAIL
0735 AM TSTM WND DMG 2 N CAMP VERDE 29.91N 99.10W
04/02/2017 KERR TX TRAINED SPOTTER
TREES SNAPPED AND UPROOTED. ROOF DAMAGE
0741 AM HAIL BANDERA 29.72N 99.07W
04/02/2017 E0.50 INCH BANDERA TX PUBLIC
0745 AM HAIL 2 N KERRVILLE 30.07N 99.14W
04/02/2017 E0.25 INCH KERR TX TRAINED SPOTTER
0801 AM TORNADO CENTER POINT 29.93N 99.03W
04/02/2017 KERR TX LAW ENFORCEMENT
STATE TROOPER WITNESSED A BRIEF TORNADO NEAR CENTER
POINT.
0812 AM HAIL COMFORT 29.97N 98.90W
04/02/2017 E0.88 INCH KENDALL TX BROADCAST MEDIA
0846 AM TSTM WND DMG 2 SSW TWIN SISTERS 29.98N 98.41W
04/02/2017 BLANCO TX EMERGENCY MNGR
TREES BLOWN DOWN NEAR HWY 281 AT 473 IN SOUTHERN RURAL
AREA OF BLANCO COUNTY
0852 AM FLASH FLOOD 3 SSW PRADE RANCH 29.90N 99.80W
04/02/2017 REAL TX DEPT OF HIGHWAYS
FM 336 FROM HWY 83 TO HWY 41 CLOSED DUE TO FLOODING
0856 AM HAIL BLANCO 30.10N 98.42W
04/02/2017 M0.50 INCH BLANCO TX LAW ENFORCEMENT
0859 AM TSTM WND DMG 6 W CANYON LAKE DAM 29.88N 98.36W
04/02/2017 COMAL TX TRAINED SPOTTER
STRONG WINDS CAUSING TREE DAMAGE. TIME ESTIMATED FROM
RADAR.
0904 AM HAIL STARTZVILLE 29.84N 98.27W
04/02/2017 E0.25 INCH COMAL TX TRAINED SPOTTER
0915 AM TSTM WND DMG LAKEWAY 30.37N 97.98W
04/02/2017 TRAVIS TX TRAINED SPOTTER
TREE LIMBS BLOWN DOWN BY ESTIMATED 60 MPH WINDS
0915 AM HAIL DILLEY 28.67N 99.17W
04/02/2017 E0.25 INCH FRIO TX EMERGENCY MNGR
0928 AM TSTM WND DMG 2 NW LAKEWAY 30.38N 98.00W
04/02/2017 TRAVIS TX PUBLIC
LARGE TREES DOWNED IN POINT VENTURE NEAR LAKE TRAVIS.
0929 AM HAIL 5 SSE BEE CAVE 30.24N 97.92W
04/02/2017 E0.88 INCH TRAVIS TX COCORAHS
0930 AM TSTM WND GST ANDERSON MILL 30.45N 97.81W
04/02/2017 E70.00 MPH WILLIAMSON TX PUBLIC
0930 AM FLASH FLOOD 3 NE AMANDA 29.40N 100.62W
04/02/2017 KINNEY TX DEPT OF HIGHWAYS
RM 3008 NORTHEAST OF AMANDA CLOSED DUE TO FLOODING
0930 AM HAIL 7 E DRIPPING SPRINGS 30.20N 97.97W
04/02/2017 E0.25 INCH HAYS TX PUBLIC
PUBLIC REPORT VIA MPING
0930 AM FLASH FLOOD BRACKETTVILLE 29.32N 100.41W
04/02/2017 KINNEY TX DEPT OF HIGHWAYS
RM 2804 NORTHWEST OF BRACKETTVILLE CLOSED DUE TO FLOODING
0933 AM TSTM WND DMG 2 W ANDERSON MILL 30.46N 97.84W
04/02/2017 TRAVIS TX PUBLIC
MPING REPORT OF MINOR WIND DAMAGE SUCH AS SMALL TREE
LIMBS BROKEN
0938 AM TSTM WND GST 1 NNE ANDERSON MILL 30.47N 97.80W
04/02/2017 E60.00 MPH WILLIAMSON TX TRAINED SPOTTER
SPOTTER ESTIMATED WIND GUSTS OF 50 TO 60 MPH
0938 AM HAIL 4 WSW LOST CREEK 30.27N 97.91W
04/02/2017 M1.00 INCH TRAVIS TX TRAINED SPOTTER
0943 AM TSTM WND GST 3 ENE ANDERSON MILL 30.48N 97.76W
04/02/2017 M60.00 MPH WILLIAMSON TX TRAINED SPOTTER
SPOTTER ESTIMATED WIND GUSTS UP TO 60 MPH NEAR PARMER LN
AT RR 620
0949 AM HAIL SAN MARCOS 29.88N 97.93W
04/02/2017 E0.88 INCH HAYS TX TRAINED SPOTTER
DIME AND NICKEL SIZED HAIL BETWEEN WONDER WORLD DR AND
MCCARTY LN
0949 AM TSTM WND DMG 3 N CEDAR PARK 30.56N 97.84W
04/02/2017 WILLIAMSON TX PUBLIC
PUBLIC REPORT VIA MPING OF TREE BRANCHES BLOWN DOWN
0950 AM TSTM WND DMG 4 NNW SERENADA 30.75N 97.72W
04/02/2017 WILLIAMSON TX PUBLIC
SMALL TREE LIMBS BLOWN DOWN
0950 AM TSTM WND DMG 3 WNW ROUND ROCK 30.53N 97.72W
04/02/2017 WILLIAMSON TX PUBLIC
LARGE TREE LIMBS SNAPPED ALONG HAIRY MAN ROAD IN ROUND
ROCK.
0956 AM HAIL SUN CITY 30.67N 97.71W
04/02/2017 M0.50 INCH WILLIAMSON TX TRAINED SPOTTER
0956 AM HAIL GEORGETOWN 30.65N 97.69W
04/02/2017 M1.00 INCH WILLIAMSON TX PUBLIC
RECEIVED SOCIAL MEDIA PHOTO SHOWING QUARTER SIZED HAIL IN
GEORGETOWN. TIME ESTIMATED FROM RADAR.
&&
CVPSpecial weather statement, Apr 2, 11:25 AM CDT, 7 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1125 AM CDT SUN APR 2 2017
TXZ209-021715-
Fayette TX-
1125 AM CDT SUN APR 2 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FAYETTE COUNTY UNTIL
1215 PM CDT...
At 1125 AM CDT, Doppler radar was tracking a strong thunderstorm near
La Grange, moving northeast at 30 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
La Grange, Round Top, Swiss Alp, Rutersville, Warrenton, Ledbetter,
Waldeck, Rabbs Prairie, Walhalla, Ammannsville, Mullins Prairie,
Nechanitz and Winedale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 100 PM CDT for south central
Texas.
LAT...LON 2975 9690 2986 9699 3011 9686 3011 9685
3016 9679 3014 9677 3014 9674 3008 9663
3006 9662 3004 9662 3000 9659
TIME...MOT...LOC 1625Z 203DEG 26KT 2987 9691
MOLocal storm report, Apr 2, 11:30 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1130 AM CDT SUN APR 02 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM TSTM WND DMG BOERNE 29.80N 98.74W
04/02/2017 KENDALL TX BROADCAST MEDIA
LARGE METAL BUILDING DESTROYED BY THUNDERSTORM WINDS
&&
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 7:35 PM CDT | Special Weather Statement | EWX | Val Verde | 40 min |
| Apr 1, 7:38 PM CDT | Special Weather Statement | EWX | Val Verde | 37 min |
| Apr 1, 10:12 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 48 min |
| Apr 1, 10:58 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 47 min |
| Apr 1, 11:43 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 47 min |
| Apr 1, 11:46 PM CDT | Special Weather Statement | EWX | Val Verde | 44 min |
| Apr 2, 12:21 AM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| Apr 2, 12:26 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 49 min |
| Apr 2, 12:43 AM CDT | Special Weather Statement | EWX | Val Verde | 47 min |
| Apr 2, 12:51 AM CDT | Special Weather Statement | EWX | Val Verde | 39 min |
| Apr 2, 1:15 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 45 min |
| Apr 2, 1:32 AM CDT | Flash Flood Warning | EWX | Kinney, Val Verde | 6 hr |
| Apr 2, 2:05 AM CDT | Special Weather Statement | EWX | Kinney | 40 min |
| Apr 2, 2:29 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Val Verde | 32 min |
| Apr 2, 2:57 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney | 48 min |
| Apr 2, 3:02 AM CDT | River Flood Warning | EWX | Val Verde | 19 hr |
| Apr 2, 3:12 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 48 min |
| Apr 2, 3:20 AM CDT | Tornado Warning | EWX | Kinney | 25 min |
| Apr 2, 3:33 AM CDT | Special Weather Statement | EWX | Edwards | 42 min |
| Apr 2, 3:47 AM CDT | Tornado Warning | EWX | Edwards | 18 min |
| Apr 2, 3:50 AM CDT | Flash Flood Watch | EWX | Bandera, Bastrop, Blanco, Burnet, Edwards, Gillespie and 11 more | 9 hr |
| Apr 2, 3:54 AM CDT | Severe Thunderstorm Warning | EWX | Kinney | 51 min |
| Apr 2, 3:56 AM CDT | Tornado Warning | EWX | Edwards, Real | 34 min |
| Apr 2, 4:04 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 41 min |
| Apr 2, 4:08 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 37 min |
| Apr 2, 4:14 AM CDT | Tornado Warning | EWX | Edwards | 17 min |
| Apr 2, 4:40 AM CDT | Flash Flood Warning | EWX | Edwards, Kinney | 3 hr |
| Apr 2, 4:41 AM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Maverick | 49 min |
| Apr 2, 4:43 AM CDT | Special Weather Statement | EWX | Edwards, Real | 47 min |
| Apr 2, 5:25 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 50 min |
| Apr 2, 5:36 AM CDT | Special Weather Statement | EWX | Burnet | 54 min |
| Apr 2, 5:42 AM CDT | Special Weather Statement | EWX | Real | 63 min |
| Apr 2, 5:54 AM CDT | Tornado Warning | EWX | Bandera, Kerr, Real | 30 min |
| Apr 2, 5:57 AM CDT | Flash Flood Warning | EWX | Real | 3 hr |
| Apr 2, 6:06 AM CDT | Areal Flood Advisory | EWX | Kinney, Maverick, Uvalde | 3 hr |
| Apr 2, 6:20 AM CDT | Special Weather Statement | EWX | Uvalde, Zavala | 55 min |
| Apr 2, 6:28 AM CDT | Special Weather Statement | EWX | Kerr | 47 min |
| Apr 2, 6:32 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Uvalde | 58 min |
| Apr 2, 6:42 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr, Real | 63 min |
| Apr 2, 6:55 AM CDT | Special Weather Statement | EWX | Llano | 50 min |
| Apr 2, 6:58 AM CDT | Areal Flood Advisory | EWX | Edwards, Kerr | 3 hr |
| Apr 2, 6:59 AM CDT | Tornado Warning | EWX | Kerr | 46 min |
| Apr 2, 7:11 AM CDT | Severe Thunderstorm Warning | EWX | Uvalde, Zavala | 64 min |
| Apr 2, 7:17 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Gillespie, Kendall, Kerr | 58 min |
| Apr 2, 7:26 AM CDT | Tornado Warning | EWX | Kendall, Kerr | 30 min |
| Apr 2, 7:30 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina | 45 min |
| Apr 2, 7:42 AM CDT | Special Weather Statement | EWX | Medina | 48 min |
| Apr 2, 7:53 AM CDT | Tornado Warning | EWX | Kendall | 40 min |
| Apr 2, 7:54 AM CDT | Flash Flood Warning | EWX | Edwards, Kinney | 111 min |
| Apr 2, 7:56 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 19 min |
| Apr 2, 8:01 AM CDT | Special Weather Statement | EWX | Dimmit | 44 min |
| Apr 2, 8:08 AM CDT | Special Weather Statement | EWX | Blanco, Comal, Gillespie, Kendall | 37 min |
| Apr 2, 8:13 AM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Zavala | 47 min |
| Apr 2, 8:19 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Kendall | 41 min |
| Apr 2, 8:22 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Kendall, Llano | 53 min |
| Apr 2, 8:27 AM CDT | Tornado Warning | EWX | Blanco, Comal, Kendall | 48 min |
| Apr 2, 8:50 AM CDT | Severe Thunderstorm Warning | EWX | Frio | 40 min |
| Apr 2, 8:58 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Comal, Hays, Travis | 47 min |
| Apr 2, 9:04 AM CDT | Areal Flood Advisory | EWX | Real | 116 min |
| Apr 2, 9:20 AM CDT | Areal Flood Advisory | EWX | Kinney, Uvalde | 115 min |
| Apr 2, 9:23 AM CDT | Special Weather Statement | EWX | Frio | 52 min |
| Apr 2, 9:24 AM CDT | Tornado Warning | EWX | Travis, Williamson | 20 min |
| Apr 2, 9:28 AM CDT | Special Weather Statement | EWX | Bexar | 47 min |
| Apr 2, 9:32 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Burnet, Caldwell, Hays, Travis, Williamson | 58 min |
| Apr 2, 9:48 AM CDT | Severe Thunderstorm Warning | EWX | Burnet, Travis, Williamson | 57 min |
| Apr 2, 9:51 AM CDT | Areal Flood Advisory | EWX | Burnet, Llano | 114 min |
| Apr 2, 10:06 AM CDT | Special Weather Statement | EWX | Bastrop, Lee | 54 min |
| Apr 2, 10:12 AM CDT | Areal Flood Advisory | EWX | Bexar | 2 hr |
| Apr 2, 10:12 AM CDT | Special Weather Statement | EWX | Guadalupe | 33 min |
| Apr 2, 10:23 AM CDT | Special Weather Statement | EWX | Wilson | 37 min |
| Apr 2, 10:39 AM CDT | Special Weather Statement | EWX | Fayette | 36 min |
| Apr 2, 10:46 AM CDT | Special Weather Statement | EWX | Lee | 44 min |
| Apr 2, 11:25 AM CDT | Special Weather Statement | EWX | Fayette | 50 min |
| Apr 2, 12:09 PM CDT | River Flood Warning | EWX | Kerr | 20 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.